# SDR REXA201000127

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 17,420 hours, 15,212 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED IN LT HORIZONTAL STABILIZER L/E SKIN AT HSS 25.0 MEASURING 0.013 INCH DEEP X 0.80 INCH LONG X 0.70 INCH WIDE.  REO 601R-55-12-487 ISSUED BY BOMBARDIER FOR A FLY ON "AS IS" FOR 5000FH, REPEAT DETAILED VISUAL INSPECTIONS EVERY 1200FH.  PERMANENT REPAIR WITHIN THE PERMITTED TIMEFRAME IAW SRM 55-12-01.  WILL AMEND THIS SDR AT THE TIME OF REPAIR TO CONFIRM.
